Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 2 med questions ed_uk

Posted by LegWarmers on February 22, 2006, at 19:17:11

In reply to Re: 2 med questions LegWarmers, posted by ed_uk on February 22, 2006, at 16:52:40

> Hi Leggy
>
> It depends really? The 'drowsy' effect of Ativan can wear off after a couple of weeks but if insomnia is due to anxiety, Ativan might continue to provide relief.
>
> Ed


I had suspected that it had to do with anxiety, so you mean if it is no longer working then there is most likely somehting else happening?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LegWarmers thread:611974
URL: http://www.dr-bob.org/babble/20060219/msgs/612176.html